I am a 29 year old male. About 4 months ago I started to get slight dizzy spells and light headed everyday. I got sick for a week. At the time I was about 3 months into 150mg of Doryx for my acne. I was also a heavy drinker. About 6 nights a week. After about a week of this I stopped taking the doryx and cut down drinking to once every couple of weeks if that. I was also experiencing chest pain which I attribute to acid reflux. I started taking a PPI which helped with that. It seemed that when I drank my symptoms would get worse the next couple of days. I went to the doctor and they did blood tests, which all came back fine. The doctor said that it could be because of the excessive ear wax I had. I then went to an ENT and they cleared my ears out. This didn't effect the light headedness at all. I went back to the doctor a couple times in the next weeks after this. First he recommended vitamins then said it could be allergies since I was also congested and suggested claratin D. Neither of these helped. Over the past month or so it seems to go in spurts. I may feel fine for a couple of days then it comes on again and I feel bad for days. I have gone back to the ENT who doesn't think its from ears.
Other things I have been experiencing which may or may not be related are. I have always had slight eczema but over the past year or two developed psoriasis, and been having fingernail and toenail issues. Part of my nail will turn pink then white. Also I have been getting cold easily especially in the my feet and sometimes hands. I think this may be a side effect of my PPI but not completely sure. I have had ear ringing. Also not frequently anymore but was having issues where i was constantly popping me ears.
Over time it seems to have been getting slightly better. I was feeling good for a week or two and then I got a cold and have been pretty light headed for the whole week.
I was on accutane about 3 years ago for 3 months and had to stop due to pretty severe chest pain, and heart palpitations from acid reflux. Don't know if that is related.